Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ G$-spaces with prescribed equivariant cohomology

Author: Georgia Triantafillou
Journal: Proc. Amer. Math. Soc. 89 (1983), 713-716
MSC: Primary 57S17; Secondary 55P62
MathSciNet review: 719002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. In this note we study the question of realizing a collection of graded commutative algebras over $ {\mathbf{Q}}$ as the cohomology algebras with rational coefficients of the fixed point sets $ {X^H}(H < G)$ of a $ G$-space $ X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 55P62

Retrieve articles in all journals with MSC: 57S17, 55P62

Additional Information

PII: S 0002-9939(1983)0719002-0
Keywords: Equivariant cohomology, $ G$-complex, equivariant minimal model
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia